# SDR FDEA201108303576

- Difficulty date: August 30, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757230
- Aircraft serial: 24748
- Aircraft time: 61,265 hours, 22,094 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ARM/DISARM COVER PLATE LOOSE.  REPAIRED AREA USING SRM 51-70-09.
